# SDR SIMA20131214007

- Difficulty date: December 14, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 34,383 hours, 31,718 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348949
- Part serial: 98081294
- Condition: Faulty
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT EICAS ILLUMINATED, A DAU 2 WRN MISCOMP, 214M1302 THEN FOLLOWED BY BLD 2 LEAK WARNING.  EXECUTED AOM PROCEDURES & LANDED SAFELY.  R & R NR 2 DAU, OPERATIONS CHECKED GOOD IAW AMM CH 31-41-01.  PERFORMED LEAK CHECK OF THE NR 2 BLEED SYS WITH NO DEFECTS NOTED IAW AMM CH 36-11-09.
